Alert archive / North Dakota / Wind Chill Advisories in 2011

Wind Chill Advisory 50, NWS Bismarck, ND

March 1, 201132 counties in North Dakota

NWS Bismarck, ND issued this wind chill advisory at Mar 1, 2011, 9:20 AM MST for 32 counties in North Dakota. It was in force for 24 hr.

The area

The counties it named.

The facts

Issued
Mar 1, 2011, 9:20 AM MST (16:20 UTC)
Expired
Mar 2, 2011, 9:43 AM MST
In force
24 hr
Issued by
NWS Bismarck, ND
All 32 counties

Adams County, ND, Billings County, ND, Bottineau County, ND, Bowman County, ND, Burke County, ND, Burleigh County, ND, Dickey County, ND, Divide County, ND, Dunn County, ND, Emmons County, ND, Foster County, ND, Golden Valley County, ND, Grant County, ND, Hettinger County, ND, Kidder County, ND, LaMoure County, ND, Logan County, ND, McHenry County, ND, McIntosh County, ND, McKenzie County, ND, Mercer County, ND, Mountrail County, ND, Oliver County, ND, Pierce County, ND, Renville County, ND, Rolette County, ND, Sheridan County, ND, Slope County, ND, Stark County, ND, Stutsman County, ND, Wells County, ND, Williams County, ND

The radar

The Bismarck radar (KBIS), 72 km from the middle of the area, began a volume at 16:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 12:00Z, 4.3 hours before the alert went out and 75 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 12:00Z on 2011-03-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 12:00Z on 2011-03-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -97 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
777 m above ground
0-6 km bulk shear
80 kt
0-1 km storm-relative helicity
-97 m²/s²
0-3 km storm-relative helicity
-19 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

121 
WWUS43 KBIS 011620
WSWBIS

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
1020 AM CST TUE MAR 1 2011

...WIND CHILLS NOW THE MAIN THREAT...

.AN ARCTIC HIGH PRESSURE SYSTEM WILL BRING FALLING TEMPERATURES
TODAY ACROSS THE REGION. TEMPERATURES WILL REMAIN BELOW ZERO
ACROSS WESTERN AND NORTHERN NORTH DAKOTA...AND WILL FALL TO NEAR
ZERO ACROSS THE SOUTH CENTRAL. NORTHWEST WINDS OF 15 TO 25 MPH 
WILL COMBINE WITH THE WINDS TO CREATE WIND CHILL TEMPERATURES OF
25 TO 30 BELOW ZERO ACROSS WESTERN AND CENTRAL NORTH DAKOTA TODAY
AND NORTHERN AND CENTRAL NORTH DAKOTA TONIGHT.

NDZ001>005-009>013-017>019-021-020030-
/O.CAN.KBIS.WW.Y.0048.000000T0000Z-110301T1800Z/
/O.NEW.KBIS.WC.Y.0050.110301T1620Z-110302T1500Z/
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-MCLEAN-
INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL...
BOTTINEAU...ROLLA...WILLISTON...NEW TOWN...MINOT...TOWNER...
RUGBY...WATFORD CITY...KILLDEER...BEULAH...HAZEN...GARRISON
1020 AM CST TUE MAR 1 2011

...WIND CHILL ADVISORY IN EFFECT UNTIL 9 AM CST WEDNESDAY...
...WINTER WEATHER ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A WIND CHILL
ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM CST WEDNESDAY. THE
WINTER WEATHER ADVISORY HAS BEEN CANCELLED. 

* WIND CHILLS OF 25 BELOW TO 30 BELOW WILL CREATE FROSTBITE AND
  HYPOTHERMIA HAZARDS. COVER EXPOSED SKIN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT THE COMBINATION OF WIND AND VERY
COLD AIR WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL
RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE
NOT TAKEN.  IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A
HAT AND GLOVES.

&&

$$

NDZ031-032-012200-
/O.CAN.KBIS.WW.Y.0048.000000T0000Z-110301T1800Z/
/O.NEW.KBIS.WC.Y.0050.110301T1620Z-110301T2200Z/
GOLDEN VALLEY-BILLINGS-
INCLUDING THE CITIES OF...BEACH...MEDORA
920 AM MST TUE MAR 1 2011

...WIND CHILL ADVISORY IN EFFECT UNTIL 3 PM MST THIS AFTERNOON...
...WINTER WEATHER ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A WIND CHILL
ADVISORY...WHICH IS IN EFFECT UNTIL 3 PM MST THIS AFTERNOON. THE
WINTER WEATHER ADVISORY HAS BEEN CANCELLED. 


* WIND CHILLS OF 25 BELOW TO 30 BELOW WILL CREATE FROSTBITE AND
  HYPOTHERMIA HAZARDS. COVER EXPOSED SKIN.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT THE COMBINATION OF WIND AND VERY
COLD AIR WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL
RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE
NOT TAKEN.  IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A
HAT AND GLOVES.

&&

$$

NDZ033-040-041-043-044-012200-
/O.NEW.KBIS.WC.Y.0050.110301T1620Z-110301T2200Z/
STARK-SLOPE-HETTINGER-BOWMAN-ADAMS-
INCLUDING THE CITIES OF...DICKINSON...MARMARTH...MOTT...BOWMAN...
HETTINGER
920 AM MST TUE MAR 1 2011

...WIND CHILL ADVISORY IN EFFECT UNTIL 3 PM MST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A WIND CHILL
ADVISORY...WHICH IS IN EFFECT UNTIL 3 PM MST THIS AFTERNOON. 


* WIND CHILLS OF 25 BELOW TO 30 BELOW WILL CREATE FROSTBITE AND
  HYPOTHERMIA HAZARDS. COVER EXPOSED SKIN.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT THE COMBINATION OF WIND AND VERY
COLD AIR WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL
RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE
NOT TAKEN.  IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A
HAT AND GLOVES.

&&

$$

NDZ020-022-023-034-035-042-020030-
/O.NEW.KBIS.WC.Y.0050.110301T1620Z-110302T1500Z/
OLIVER-SHERIDAN-WELLS-MORTON-BURLEIGH-GRANT-
INCLUDING THE CITIES OF...CENTER...MCCLUSKY...HARVEY...MANDAN...
BISMARCK...ELGIN
1020 AM CST TUE MAR 1 2011 /920 AM MST TUE MAR 1 2011/

...WIND CHILL ADVISORY IN EFFECT UNTIL 9 AM CST /8 AM MST/
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A WIND CHILL
ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM CST /8 AM MST/
WEDNESDAY. 


* WIND CHILLS OF 25 BELOW TO 30 BELOW WILL CREATE FROSTBITE AND
  HYPOTHERMIA HAZARDS. COVER EXPOSED SKIN.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT THE COMBINATION OF WIND AND VERY
COLD AIR WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL
RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE
NOT TAKEN.  IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A
HAT AND GLOVES.

&&

$$

NDZ025-036-037-045>048-050-051-020030-
/O.NEW.KBIS.WC.Y.0050.110301T2200Z-110302T1500Z/
FOSTER-KIDDER-STUTSMAN-SIOUX-EMMONS-LOGAN-LA MOURE-MCINTOSH-
DICKEY-
INCLUDING THE CITIES OF...CARRINGTON...STEELE...JAMESTOWN...
FORT YATES...LINTON...NAPOLEON...EDGELEY...ASHLEY...OAKES
1020 AM CST TUE MAR 1 2011

...WIND CHILL ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO 9 AM
CST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A WIND CHILL
ADVISORY...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO 9 AM
CST WEDNESDAY. 

* WIND CHILLS OF 25 BELOW TO 30 BELOW WILL CREATE FROSTBITE AND
  HYPOTHERMIA HAZARDS. COVER EXPOSED SKIN.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT THE COMBINATION OF WIND AND VERY
COLD AIR WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL
RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE
NOT TAKEN.  IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A
HAT AND GLOVES.

&&

$$
WAA
6 follow-up statements
659 
WWUS43 KBIS 011909
WSWBIS

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
109 PM CST TUE MAR 1 2011

...WIND CHILLS NOW THE MAIN THREAT...

.AN ARCTIC HIGH PRESSURE SYSTEM WILL BRING FALLING TEMPERATURES
TODAY ACROSS THE REGION. TEMPERATURES WILL REMAIN BELOW ZERO
ACROSS WESTERN AND NORTHERN NORTH DAKOTA...AND WILL FALL TO NEAR
ZERO ACROSS THE SOUTH CENTRAL. NORTHWEST WINDS OF 15 TO 25 MPH
WILL COMBINE WITH THE WINDS TO CREATE WIND CHILL TEMPERATURES OF
25 TO 30 BELOW ZERO ACROSS WESTERN AND CENTRAL NORTH DAKOTA TODAY
AND NORTHERN AND CENTRAL NORTH DAKOTA TONIGHT.

NDZ031>033-040-041-043-044-012200-
/O.CON.KBIS.WC.Y.0050.000000T0000Z-110301T2200Z/
GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN-ADAMS-
INCLUDING THE CITIES OF...BEACH...MEDORA...DICKINSON...MARMARTH...
MOTT...BOWMAN...HETTINGER
1209 PM MST TUE MAR 1 2011

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 3 PM MST THIS
AFTERNOON...

A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 3 PM MST THIS
AFTERNOON. 

* WIND CHILLS OF 25 BELOW TO 30 BELOW WILL CREATE FROSTBITE AND 
  HYPOTHERMIA HAZARDS. COVER EXPOSED SKIN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT THE COMBINATION OF WIND AND VERY
COLD AIR WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL
RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE
NOT TAKEN.  IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A
HAT AND GLOVES.

&&

$$

NDZ025-036-037-045>048-050-051-020315-
/O.CON.KBIS.WC.Y.0050.110301T2200Z-110302T1500Z/
FOSTER-KIDDER-STUTSMAN-SIOUX-EMMONS-LOGAN-LA MOURE-MCINTOSH-
DICKEY-
INCLUDING THE CITIES OF...CARRINGTON...STEELE...JAMESTOWN...
FORT YATES...LINTON...NAPOLEON...EDGELEY...ASHLEY...OAKES
109 PM CST TUE MAR 1 2011

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST
WEDNESDAY...

A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST WEDNESDAY.

* WIND CHILLS OF 25 BELOW TO 30 BELOW WILL CREATE FROSTBITE AND 
  HYPOTHERMIA HAZARDS. COVER EXPOSED SKIN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT THE COMBINATION OF WIND AND VERY
COLD AIR WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL
RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE
NOT TAKEN.  IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A
HAT AND GLOVES.

&&

$$

NDZ001>005-009>013-017>023-034-035-042-020315-
/O.CON.KBIS.WC.Y.0050.000000T0000Z-110302T1500Z/
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-
MORTON-BURLEIGH-GRANT-
INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL...
BOTTINEAU...ROLLA...WILLISTON...NEW TOWN...MINOT...TOWNER...
RUGBY...WATFORD CITY...KILLDEER...BEULAH...HAZEN...CENTER...
GARRISON...MCCLUSKY...HARVEY...MANDAN...BISMARCK...ELGIN
109 PM CST TUE MAR 1 2011 /1209 PM MST TUE MAR 1 2011/

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST /8 AM
MST/ WEDNESDAY...

A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST /8 AM MST/
WEDNESDAY. 

* WIND CHILLS OF 25 BELOW TO 30 BELOW WILL CREATE FROSTBITE AND 
  HYPOTHERMIA HAZARDS. COVER EXPOSED SKIN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT THE COMBINATION OF WIND AND VERY
COLD AIR WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL
RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE
NOT TAKEN.  IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A
HAT AND GLOVES.

&&

$$
WAA
708 
WWUS43 KBIS 012205
WSWBIS

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
405 PM CST TUE MAR 1 2011

...COLD WIND CHILLS OF TONIGHT...

.AN ARCTIC HIGH PRESSURE SYSTEM WILL BRING COLD TEMPERATURES
TONIGHT ACROSS THE REGION. OVERNIGHT LOWS WILL RANGE FROM 10 TO 20 
BELOW. NORTHWEST WINDS OF 10 TO 15 MPH WILL COMBINE WITH THE
TEMPERATURES TO CREATE WIND CHILLS OF 25 TO 30 BELOW ZERO ACROSS
WESTERN AND CENTRAL NORTH DAKOTA. REMEMBER TO COVER EXPOSED SKIN
WHEN OUTSIDE TONIGHT. 

NDZ031>033-040-041-043-044-020615-
/O.EXP.KBIS.WC.Y.0050.000000T0000Z-110301T2200Z/
/O.NEW.KBIS.WC.Y.0051.110301T2205Z-110302T1500Z/
GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN-ADAMS-
INCLUDING THE CITIES OF...BEACH...MEDORA...DICKINSON...MARMARTH...
MOTT...BOWMAN...HETTINGER
305 PM MST TUE MAR 1 2011

...WIND CHILL ADVISORY IN EFFECT UNTIL 8 AM MST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A WIND CHILL
ADVISORY...WHICH IS IN EFFECT UNTIL 8 AM MST WEDNESDAY. 

* WIND CHILLS OF 25 BELOW TO 30 BELOW WILL CREATE FROSTBITE AND
  HYPOTHERMIA HAZARDS. COVER EXPOSED SKIN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT THE COMBINATION OF WIND AND VERY
COLD AIR WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL
RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE
NOT TAKEN.  IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A
HAT AND GLOVES.

&&

$$

NDZ001>005-009>013-017>023-025-034>037-042-045>048-050-051-020615-
/O.CON.KBIS.WC.Y.0050.000000T0000Z-110302T1500Z/
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-
FOSTER-MORTON-BURLEIGH-KIDDER-STUTSMAN-GRANT-SIOUX-EMMONS-LOGAN-
LA MOURE-MCINTOSH-DICKEY-
INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL...
BOTTINEAU...ROLLA...WILLISTON...NEW TOWN...MINOT...TOWNER...
RUGBY...WATFORD CITY...KILLDEER...BEULAH...HAZEN...CENTER...
GARRISON...MCCLUSKY...HARVEY...CARRINGTON...MANDAN...BISMARCK...
STEELE...JAMESTOWN...ELGIN...FORT YATES...LINTON...NAPOLEON...
EDGELEY...ASHLEY...OAKES
405 PM CST TUE MAR 1 2011 /305 PM MST TUE MAR 1 2011/

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST /8 AM
MST/ WEDNESDAY...

A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST /8 AM MST/
WEDNESDAY. 

* WIND CHILLS OF 25 BELOW TO 30 BELOW WILL CREATE FROSTBITE AND 
  HYPOTHERMIA HAZARDS. COVER EXPOSED SKIN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT THE COMBINATION OF WIND AND VERY
COLD AIR WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL
RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE
NOT TAKEN.  IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A
HAT AND GLOVES.

&&

$$

WAA
966 
WWUS43 KBIS 020354
WSWBIS

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
954 PM CST TUE MAR 1 2011

...COLD WIND CHILLS TONIGHT...

.AN ARCTIC HIGH PRESSURE SYSTEM WILL BRING COLD TEMPERATURES ACROSS
THE REGION TONIGHT. OVERNIGHT LOWS WILL RANGE FROM 10 TO 20 BELOW.
NORTHWEST WINDS OF AROUND 10 MPH WILL COMBINE WITH THESE TEMPERATURES
AND CREATE WIND CHILLS OF AROUND 25 BELOW ZERO ACROSS WESTERN AND
CENTRAL NORTH DAKOTA. REMEMBER TO COVER EXPOSED SKIN WHEN OUTSIDE
TONIGHT.

NDZ025-036-037-045>048-050-051-021200-
/O.CON.KBIS.WC.Y.0050.000000T0000Z-110302T1500Z/
FOSTER-KIDDER-STUTSMAN-SIOUX-EMMONS-LOGAN-LA MOURE-MCINTOSH-
DICKEY-
INCLUDING THE CITIES OF...CARRINGTON...STEELE...JAMESTOWN...
FORT YATES...LINTON...NAPOLEON...EDGELEY...ASHLEY...OAKES
954 PM CST TUE MAR 1 2011

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST
WEDNESDAY...

A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST WEDNESDAY.

* WIND CHILLS OF 25 BELOW TO 30 BELOW WILL CREATE FROSTBITE AND 
  HYPOTHERMIA HAZARDS. COVER EXPOSED SKIN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT THE COMBINATION OF WIND AND VERY
COLD AIR WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL
RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE
NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU COVER ALL
EXPOSED SKIN.

&&

$$

NDZ001>005-009>013-017>023-034-035-042-021200-
/O.CON.KBIS.WC.Y.0050.000000T0000Z-110302T1500Z/
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-
MORTON-BURLEIGH-GRANT-
INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL...
BOTTINEAU...ROLLA...WILLISTON...NEW TOWN...MINOT...TOWNER...
RUGBY...WATFORD CITY...KILLDEER...BEULAH...HAZEN...CENTER...
GARRISON...MCCLUSKY...HARVEY...MANDAN...BISMARCK...ELGIN
954 PM CST TUE MAR 1 2011 /854 PM MST TUE MAR 1 2011/

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST /8 AM
MST/ WEDNESDAY...

A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST /8 AM MST/
WEDNESDAY. 

* WIND CHILLS OF 25 BELOW TO 30 BELOW WILL CREATE FROSTBITE AND 
  HYPOTHERMIA HAZARDS. COVER EXPOSED SKIN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT THE COMBINATION OF WIND AND VERY
COLD AIR WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL
RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE
NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU COVER ALL
EXPOSED SKIN.

&&

$$

NDZ031>033-040-041-043-044-021200-
/O.CON.KBIS.WC.Y.0051.000000T0000Z-110302T1500Z/
GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN-ADAMS-
INCLUDING THE CITIES OF...BEACH...MEDORA...DICKINSON...MARMARTH...
MOTT...BOWMAN...HETTINGER
854 PM MST TUE MAR 1 2011

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 8 AM MST
WEDNESDAY...

A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 8 AM MST WEDNESDAY.

* WIND CHILLS OF 25 BELOW TO 30 BELOW WILL CREATE FROSTBITE AND 
  HYPOTHERMIA HAZARDS. COVER EXPOSED SKIN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT THE COMBINATION OF WIND AND VERY
COLD AIR WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL
RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE
NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU COVER ALL
EXPOSED SKIN.

&&

$$

TM
711 
WWUS43 KBIS 020654
WSWBIS

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
1254 AM CST WED MAR 2 2011

...COLD WIND CHILLS THROUGH MID MORNING WEDNESDAY...

.ARCTIC HIGH PRESSURE WILL CONTINUE TO BRING COLD TEMPERATURES
ACROSS WEST AND CENTRAL NORTH DAKOTA THIS MORNING...WITH
OVERNIGHT LOWS RANGING FROM 10 BELOW TO 20 BELOW ZERO. WINDS UP
TO AROUND 10 MPH WILL COMBINE WITH THESE TEMPERATURES TO CREATE
WIND CHILLS AS LOW AS 30 BELOW AT TIMES.

NDZ031>033-040-041-043-044-021500-
/O.CON.KBIS.WC.Y.0051.000000T0000Z-110302T1500Z/
GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN-ADAMS-
INCLUDING THE CITIES OF...BEACH...MEDORA...DICKINSON...MARMARTH...
MOTT...BOWMAN...HETTINGER
1154 PM MST TUE MAR 1 2011

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 8 AM MST
WEDNESDAY...

* WIND CHILLS OF 25 BELOW TO 30 BELOW ZERO EXPECTED THROUGH MID
  MORNING WEDNESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT THE COMBINATION OF WIND AND VERY
COLD AIR WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL
RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE
NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU COVER ALL
EXPOSED SKIN.

&&

$$

NDZ001>005-009>013-017>023-025-034>037-042-045>048-050-051-021500-
/O.CON.KBIS.WC.Y.0050.000000T0000Z-110302T1500Z/
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-
FOSTER-MORTON-BURLEIGH-KIDDER-STUTSMAN-GRANT-SIOUX-EMMONS-LOGAN-
LA MOURE-MCINTOSH-DICKEY-
INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL...
BOTTINEAU...ROLLA...WILLISTON...NEW TOWN...MINOT...TOWNER...
RUGBY...WATFORD CITY...KILLDEER...BEULAH...HAZEN...CENTER...
GARRISON...MCCLUSKY...HARVEY...CARRINGTON...MANDAN...BISMARCK...
STEELE...JAMESTOWN...ELGIN...FORT YATES...LINTON...NAPOLEON...
EDGELEY...ASHLEY...OAKES
1254 AM CST WED MAR 2 2011 /1154 PM MST TUE MAR 1 2011/

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST /8 AM
MST/ THIS MORNING...

* WIND CHILLS OF 25 BELOW TO 30 BELOW ZERO EXPECTED THROUGH MID
  MORNING WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT THE COMBINATION OF WIND AND VERY
COLD AIR WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL
RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE
NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU COVER ALL
EXPOSED SKIN.

&&

$$

NH
944 
WWUS43 KBIS 020927
WSWBIS

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
327 AM CST WED MAR 2 2011

...COLD WIND CHILLS THROUGH WEDNESDAY MORNING...

.SUBZERO TEMPERATURES...COMBINED WITH WINDS UP TO 10 MPH...WILL
RESULT IN WIND CHILLS AS LOW AS 30 BELOW ZERO AT TIMES THIS
MORNING.

NDZ031>033-040-041-043-044-021730-
/O.EXT.KBIS.WC.Y.0051.000000T0000Z-110302T1800Z/
GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN-ADAMS-
INCLUDING THE CITIES OF...BEACH...MEDORA...DICKINSON...MARMARTH...
MOTT...BOWMAN...HETTINGER
227 AM MST WED MAR 2 2011

...WIND CHILL ADVISORY NOW IN EFFECT UNTIL 11 AM MST THIS
MORNING...

* WIND CHILLS OF 25 BELOW TO 30 BELOW ZERO EXPECTED THROUGH
  WEDNESDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT THE COMBINATION OF WIND AND VERY
COLD AIR WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL
RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE
NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU COVER ALL
EXPOSED SKIN.

&&

$$

NDZ001>005-009>013-017>023-025-034>037-042-045>048-050-051-021730-
/O.EXT.KBIS.WC.Y.0050.000000T0000Z-110302T1800Z/
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-
FOSTER-MORTON-BURLEIGH-KIDDER-STUTSMAN-GRANT-SIOUX-EMMONS-LOGAN-
LA MOURE-MCINTOSH-DICKEY-
INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL...
BOTTINEAU...ROLLA...WILLISTON...NEW TOWN...MINOT...TOWNER...
RUGBY...WATFORD CITY...KILLDEER...BEULAH...HAZEN...CENTER...
GARRISON...MCCLUSKY...HARVEY...CARRINGTON...MANDAN...BISMARCK...
STEELE...JAMESTOWN...ELGIN...FORT YATES...LINTON...NAPOLEON...
EDGELEY...ASHLEY...OAKES
327 AM CST WED MAR 2 2011 /227 AM MST WED MAR 2 2011/

...WIND CHILL ADVISORY NOW IN EFFECT UNTIL NOON CST /11 AM MST/
TODAY...

* WIND CHILLS OF 25 BELOW TO 30 BELOW ZERO EXPECTED THROUGH
  WEDNESDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT THE COMBINATION OF WIND AND VERY
COLD AIR WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL
RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE
NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU COVER ALL
EXPOSED SKIN.

&&

$$

NH
912 
WWUS43 KBIS 021643
WSWBIS

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
1043 AM CST WED MAR 2 2011

...WIND CHILL ADVISORY CANCELED...

.THE WIND CHILL ADVISORY THAT WAS IN EFFECT FOR WESTERN AND
CENTRAL NORTH DAKOTA HAS BEEN CANCELED...HOWEVER VERY COLD AIR AND
A STIFF SOUTHEAST WIND WILL CONTINUE THROUGH THE REMAINDER OF THE
DAY...WITH WIND CHILL VALUES REMAINING IN THE TEENS BELOW ZERO.

NDZ031>033-040-041-043-044-021745-
/O.CAN.KBIS.WC.Y.0051.000000T0000Z-110302T1800Z/
GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN-ADAMS-
INCLUDING THE CITIES OF...BEACH...MEDORA...DICKINSON...MARMARTH...
MOTT...BOWMAN...HETTINGER
943 AM MST WED MAR 2 2011

...WIND CHILL ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN ABERDEEN SOUTH DAKOTA HAS CANCELLED THE
WIND CHILL ADVISORY.

$$

NDZ001>005-009>013-017>023-025-034>037-042-045>048-050-051-021745-
/O.CAN.KBIS.WC.Y.0050.000000T0000Z-110302T1800Z/
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-
FOSTER-MORTON-BURLEIGH-KIDDER-STUTSMAN-GRANT-SIOUX-EMMONS-LOGAN-
LA MOURE-MCINTOSH-DICKEY-
INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL...
BOTTINEAU...ROLLA...WILLISTON...NEW TOWN...MINOT...TOWNER...
RUGBY...WATFORD CITY...KILLDEER...BEULAH...HAZEN...CENTER...
GARRISON...MCCLUSKY...HARVEY...CARRINGTON...MANDAN...BISMARCK...
STEELE...JAMESTOWN...ELGIN...FORT YATES...LINTON...NAPOLEON...
EDGELEY...ASHLEY...OAKES
1043 AM CST WED MAR 2 2011 /943 AM MST WED MAR 2 2011/

...WIND CHILL ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN ABERDEEN SOUTH DAKOTA HAS CANCELLED THE
WIND CHILL ADVISORY.

$$

CONNELLY

What forecasters said that day

The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this wind chill advisory went out at Mar 1, 9:09 AM MST, 11 minutes earlier.

Area forecast discussion, Mar 1, 9:09 AM MST, 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BISMARCK ND
1009 AM CST TUE MAR 1 2011

.UPDATE...WINTER WEATHER ADVISORY CANCELLED. WIND CHILL ADVISORY
NOW IN EFFECT. UPDATE CLOUDS...PRECIP CHANCES AND WINDS.

&&

.DISCUSSION...MAIN WEATHER THREAT NOW WIND CHILLS. COLD
TEMPERATURES ASSOCIATED WITH ARCTIC HIGH WILL CONTINUE TO
OVERSPREAD THE REGION. WIND CHILLS WILL PRIMARILY BE NORTH AND
WEST OF THE JAMES RIVER VALLEY TODAY...THEN MAINLY NORTH AND EAST
OF THE MISSOURI RIVER VALLEY TONIGHT.

&&

.AVIATION...STRONG COLD FRONT PUSHING THROUGH THE REGION. WINDS
WILL DIMINISH FROM WEST TO EAST. VFR EXPECTED...WITH THE LOWEST
CEILINGS ACROSS THE SOUTH AND SOUTHWEST WHERE SCT/BKN CLOUDS 2 TO
4 THOUSAND EXPECTED.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
WIND CHILL ADVISORY UNTIL 9 AM CST /8 AM MST/ WEDNESDAY FOR
NDZ001>005-009>013-017>023-034-035-042.

WIND CHILL ADVISORY UNTIL 3 PM MST THIS AFTERNOON FOR NDZ031>033-
040-041-043-044.

WIND CHILL ADVISORY FROM 4 PM THIS AFTERNOON TO 9 AM CST
WEDNESDAY FOR NDZ025-036-037-045>048-050-051.

&&

WAA
Hazardous weather outlook, Mar 1, 6:18 AM MST, 3 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
718 AM CST TUE MAR 1 2011

NDZ001>005-009>013-017>019-021-031-032-021200-
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-MCLEAN-GOLDEN VALLEY-BILLINGS-
718 AM CST TUE MAR 1 2011 /618 AM MST TUE MAR 1 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH
DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

A WINTER WEATHER ADVISORY IS IN EFFECT THROUGH THIS MORNING FOR
BLOWING SNOW AND LOW WIND CHILLS. A STRONG COLD FRONT MOVING
SOUTHEAST ACROSS THE STATE THIS MORNING WILL CONTINUE TO RESULT IN
STRONG NORTHWEST WINDS UP TO 45 MPH. WINDS THIS STRONG WILL CREATE
AREAS OF BLOWING AND DRIFTING SNOW...AND WIND CHILLS OF 25 TO 30
BELOW ZERO THROUGH TUESDAY MORNING. EXPECT SLICK ROAD CONDITIONS
IN MANY AREAS.

HAZARDOUS WIND CHILLS LOOK TO CONTINUE TUESDAY AFTERNOON AND INTO
TUESDAY NIGHT OVER SOME AREAS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

NDZ020-022-023-025-033>037-040>048-050-051-021200-
OLIVER-SHERIDAN-WELLS-FOSTER-STARK-MORTON-BURLEIGH-KIDDER-
STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-
LA MOURE-MCINTOSH-DICKEY-
718 AM CST TUE MAR 1 2011 /618 AM MST TUE MAR 1 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

A STRONG COLD FRONT WILL MOVE SOUTHEAST ACROSS THE STATE THIS
MORNING. BREEZY NORTHWEST WINDS WITH GUSTS TO 35 MPH...MUCH COLDER
AIR...AND SOME DRIFTING SNOW WILL OCCUR ALONG AND BEHIND THE COLD
FRONT THROUGH TODAY. EXPECT SLICK ROAD CONDITIONS IN MANY AREAS. WIND
CHILLS ARE EXPECTED TO RANGE FROM ZERO TO 20 BELOW DURING THE
AFTERNOON.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

NH/KINNEY

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 1, 3:05 PM MSTWind Chill AdvisoryBISAdams, Billings, Bowman, Golden Valley, Hettinger, Slope and 1 more19 hr

Nearby

Wind Chill Advisories in North Dakota, 2011Every wind chill advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.